# SDR AWXA200200889

- Difficulty date: September 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 61,678 hours, 49,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE L2 AND R2 DOOR EMERGENCY EXIT SIDE LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE M1051 POWER SUPPLY, OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM WAS GOOD.
